# SDR 2001UALA01173

- Difficulty date: June 25, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 70,822 hours, 17,674 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Out Of Adj
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THROTTLES FAILED TO MOVE TOGETHER DURING A-T OPERATION.  RIGHT THROTTLE LAGS REF MM 76-11-00 P200A, 201 TO CORRECT HIGH THROTTLE FORCES OR CLUTCH PACK SLIP.  ADJUSTED PUSH PULL CABLE.  OPERATIONAL CHECK GOOD.
